# SDR SWAA2019040931493

- Difficulty date: March 3, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Ext Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER CUTOUT CRACKED COMMON TO LOWER LATCH PAD. / REPAIRED CUTOUT PER SRM.
